# SDR SWIA95750

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120243
- Engine: Pwa PW118A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 12038594001
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RAISED GEAR HANDLE AFTER TAKEOFF AND GEAR DID NOT RETRACT. RED LIGHTS CAME ON (UPPER LEFT ONE CAME ON AND THEN WENT OUT).  GREEN STAYED.  CYCLED GEAR HANDLE DOWN.  RED LIGHTS WENT OUT.  PLACED HANDLE UP AGAIN WITH SAME RESULTS.  ONE MORE ATTEMPT, SAME RESULT.  RETURNED FOR LANDING.  JACKED AIRCRAFT AND CYCLED GEAR SEVERAL TIMES.  LANDING GEAR RETRACTED AND EXTENDED NORMALLY EVERY TIME AND INDICATED CORRECTLY.  REPLACED LANDING GEAR CONTROL MODULE.  CYCLED GEAR SEVERAL TIMES AND OPS CHECK GOOD.
